MathSciNet Relay Station
MathSciNet bibliographic data
MR1928531 (2004a:37081) 37J45 (34C25 34C37 47J30 58E05)
Rabinowitz, P. H. Variational methods for Hamiltonian systems. Handbook of dynamical systems, Vol. 1A, 1091–1127, North-Holland, Amsterdam, 2002.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement